Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2013 | 2012
Number of items: 2.


Rieper, F. and Hickel, S. and Achatz, U. (2013) A conservative integration of the pseudo-incompressible equations with implicit turbulence parameterization. Monthly Weather Review , 141 (3). pp. 861-886. ISSN Online: 1520-0493; Print: 0027-0644


Rieper, F. and Achatz, U. and Klein, R. (2012) Validation of an extended non-linear WKB theory: 1D and 2D case. Journal of Fluid Mechanics . (Submitted)

This list was generated on Sat Apr 20 11:34:25 2024 CEST.